OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4618

Title: On the Moments of the Density of Zeros for the Relativistic Jacobi Polynomials
Authors: Natalini, P.
Noschese, S.
Keywords: Orthogonal polynomials
Generalized hypergeometric-type polynomials
Zero's distribution
Issue Date: 1995
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: P. Natalini and S. Noschese, "On the Moments of the Density of Zeros for the Relativistic Jacobi Polynomials”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 27 (1995), pp. 223-239.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
27 (1995)
Abstract: In questo lavoro vengono rappresentati i momenti della densità degli zeri di nuovi sistemi polinomiali ortogonali, chiamati Polinomi Relativistici di Jacobi $\left\{ P_{n}^{\left(\alpha,\beta,N\right)}\left(x\right)\right\} _{n=0}^{\infty}$ (brevemente RJP), per mezzo di un metodo dovuto a K. M. Case e di una formula di rappresentazione introdotta da P. E. Ricci, nella quale intervengono i polinomi generalizzati di Lucas del secondo tipo. Con l'utilizzo di un programma FORTRAN, vengono sviluppati esplicitamente calcoli numerici in qualche caso particolare.
In this paper the moments of the density of zeros of new orthogonal polynomial systems, called Relativistic Jacobi Polynomials$\left\{ P_{n}^{\left(\alpha,\beta,N\right)}\left(x\right)\right\} _{n=0}^{\infty}$ (shortly RJP), are represented by means of a method due to K. M. Case and of a representation formula, introduced by P. E. Ricci, in terms of the generalized Lucas polynomials of the second kind. By using a FORTRAN program, numerical computations are explicitly developed in some particular case.
URI: http://hdl.handle.net/10077/4618
ISSN: 0049-4704
MS Classification: 33C45
33A30
33A35
62E17
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995)

Files in This Item:

File Description SizeFormat
NataliniNoscheseRendMat27.pdf233.7 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.